T Nation

High BP


#1

I have been on HRT since 1996 and most of the ride has been great. My last Lab work come back all wacked up so I decided to quit the injections for 7 weeks and loose some weight. Before I quit I split the 100 mg dose into twice a week and have been doing this way for around 2 years. I lost from 185 down to 163 and I noticed my BP was down to 116/63. I felt great the whole time but now that I started my injections my BP went back up and today it was at 183/82.

I don't know what else to do except quit all together. I hate to but I think my health would be much better off and my BP staying at a very low levels. I have been on BP meds for the last 8 years.

If anyone has any suggestions please give

Thanks.........G


#2

Can you help us out a bit with exactly what is "wacked up" with your lab work? How about posting actual values with reference ranges. Someone here might be able to glean some clues from the data.

One of your posts (discussing Hemoglobin) on 11/4/12 says, "Yes it can make it very high. My level get up to 20 all the time and I give blood every 4-5 weeks. My Doc freaks out and says that you can have a stroke. I have been searching everywhere to find out what is the DANGER level is, but so far I haven't "

Do you have any idea what your Hgb or Hct numbers are right now? High values can cause a commensurate rise in blood pressure. When my Hgb got up over 20 my bp peaked at about 195/95. Now that Hgb is in the 15s, my bp averages 114/74 without meds.